# SDR HEEA080316

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117A1
- Aircraft serial: 7198
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 11731743
- Part serial: 063
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE HAS WORN PAINT.
